# SDR ASAA2023110646038

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 32,305 hours, 9,929 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT 1 + 2 UNABLE TO CONNECT TO DISPATCH + MEDLINK. DIAL TONE ONLY. FA DEVICE FOR MEDLINK UNABLE TO CONNECT. GROUNDED - YES. (RESOLVED ON W/O: 1976140 TASKCARD: N/R-00004 ) ACCOMPLISHED AMM TASK 23-15-00 SATCOM COMMUNICATION SYSTEM TEST. OPS TEST NORMAL. ACCOMPLISHED AMM TASK 23-52-00 MEDLINK COMMUNICATION ADJUSTMENT TEST. OPS CHECK NORMAL. WAS ABLE TO CONTACT DISPATCH THRU SAT1 AND SAT2. REMOVED PLACARD C/N 06031472. THIS CLEARS MEL 23-18A. SEAMC DARWIN NOTIFIED.
